# SDR QMLA2024042520042

- Difficulty date: April 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N64UP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7143
- Aircraft time: 16,323 hours, 46,245 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Loose
- Location: Fuel Station
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB, CREW NOTICED A FUEL SMELL AS WELL AS FUEL ON THE CLAMSHELL DOOR WINDOWS AND TAILBOOM SECTION. AIRCRAFT RETURNED TO THE AIRPORT FOR FURTHER INSPECTION. SUPPLEMENTAL INFORMATION RESEATED FUEL CAP, UNABLE TO DUPLICATE THE ISSUE.
